# SDR AALA202406273605

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 25,922 hours, 10,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG15772
- Condition: Dislodged
- Location: L1 Door
- Part time: 34,889 hours, 14,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPENING OF 1L DOOR, COMPLETE SLIDE PACK FELL OUT OF DOORAND ONTO THE JETWAY. IT DID NOT INFLATE. REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY. OPERTIONAL CHECK GOOD. PER J/C 08L22125001.
